# SDR YENA2024082601158

- Difficulty date: August 20, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 65,237 hours, 23,274 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WEAR ON LOWER FLANGE FLAP TRACK #2  IB AND OB ON LH WING; REFERENCE AEROMAN W.O. 2024 131/1 NR 336753 - REWORKED AREAS AND EVALUATED DAMAGES LOCATED ON FLAP TRACK 2 BEAM LOWER AREA ON LH WING AND FOUND  ALLOWABLE WITHIN LIMITS IAW A320 SRM 57-51-33-283-003, FIGURE 001 (SHEET 1). THIS REPAIR IS CATEGORY A AND NOT FUTHER ACTION IS REQUIRED. DONE BY O. GARCIA 8672920 & INSPE #AE377QC.'
